View : 18 Download: 0

Efficient and generalized pairing computation on Abelian varieties

Title
Efficient and generalized pairing computation on Abelian varieties
Authors
Lee E.Lee H.-S.Park C.-M.
Ewha Authors
이향숙박철민
SCOPUS Author ID
이향숙scopus
Issue Date
2009
Journal Title
IEEE Transactions on Information Theory
ISSN
0018-9448JCR Link
Citation
vol. 55, no. 4, pp. 1793 - 1803
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we propose a new method for constructing a bilinear pairing over (hyper)elliptic curves, which we call the R-ate pairing. This pairing is a generalization of the Ate and Ate i pairing, and can be computed more efficiently. Using the R-ate pairing, the loop length in Miller's algorithm can be as small as (r 1/φ(κ)) for some pairing-friendly elliptic curves which have not reached this lower bound. Therefore, we obtain savings of between 29% and 69% in overall costs compared to the Ate pairing. On supersingular hyperelliptic curves of genus 2, we show that this approach makes the loop length in Miller's algorithm shorter than that of the Ate pairing. © 2009 IEEE.
DOI
10.1109/TIT.2009.2013048
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE